# SDR 2001UALA02074

- Difficulty date: September 19, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 26,618 hours, 9,593 cycles
- Engine: Iae V2527A5
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: B397BAM0513
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FELT STRONG VIBRATION IN RUDDER PEDALS.  STRONG VIBRATION WAS FELT IN THE REAR OF THE CABIN.  THE VIBRATION WAS REPORTED AS BEING A SIDE-TO-SIDE MOTION.  FAC (FLIGHT AUGMENTATION COMPUTER) WAS REPLACED.
